# SDR YENA20140824167

- Difficulty date: August 24, 2014
- Submitted: August 25, 2014
- Operation: Air carrier
- Aircraft: N594JB
- Make and model: Airbus A320-232
- Aircraft serial: 2284
- Aircraft time: 40,215 hours, 14,056 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Servo
- Part number: 31075840
- Part serial: 9544
- Condition: Leaking
- Location: Lt Elevator
- Part time: 40,213 hours, 14,053 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

ACFT RETURN TO DEPARTURE DUE TO ACFT VIBRATION INFLIGHT, ACFT VIBRATION REPORT SURVEY COMPLETED IAW TSM 05-50-00-810-801-A, FOUND LT ELEVATOR SERVO CONTROL34CE1, LEAKING AT PISTON AND FAILED THE BACKLASH CHECK.  R & R LT INBD ELEVATOR SERVO CONTROL IAW AMM 27-34-51.  OPS CHECKED GOOD.
